A frightening incident involving what was thought to be a fentanyl-laced vape pen occurred at New Rochelle High School.

Thanks to an alert school nurse, the teenager is alive and fully recovered today.

What Happened: A high school student collapsed suddenly after using a cannabis vape pen, which police now suspect was laced with the deadly opioid fentanyl.

See Also: Gov. Hochul Discusses Opioid Addiction In State Of The State

The school nurse quickly administered the opioid antidote Narcan, saving the teen’s life.

The question is: how did fentanyl end up inside a vaping cartridge?

"My guess is why would you add fentanyl or anything else other than to give the impression of a high and lowering the amount of real THC you have in the product,” said Arnaud Dumas de Rauly, CEO of vaporizer technologies company The Blinc Group, by CBS New York.

De Rauly, who is also a chairman of the organization working on safety standards for vaping, added that 95% of the current vaping market is illegal.

Recent studies show that vaping is the most popular method of cannabis delivery among all adolescents …

Full story available on Benzinga.com